# SDR CALA2014062791356

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 91,685 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR REPAIR HAS A DEEP DENT.  CRACK LOCATED CTR AREA ALONG AFT EDGE.  REMOVED EXISTING REPAIR DOUBLER.  FABRICATED A NEW REPAIR DOUBLER & INSTALLED IAW MM 52-30-01, REPAIR 6.  THIS IS A CATEGORY B REPAIR & REQUIRES FUTURE SUPPLEMENTAL INSPECTIONS IAW TABLE II, PAGE 205, BEGINNING 3,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, IAW FLAG NOTE C PAGE 201.  DOOR CYCLES UNK.  VERIFIED BULK CARGO DOOR IS ORIGINAL TO THIS ACFT IAW SRM 52-30-01, REPAIR 6, TABLE II, FIRST INSPECTION THRESHOLD IS 30,000 DOOR FLIGHT CYCLES & EVERY 3,000C THEREAFTER.  CURRENT ACFT PTC IS 14561C.  MF4253 ADDED TO MONITOR.
